European journal of pediatrics · 2009
Nicolau syndrome induced by intramuscular vitamin K in a premature newborn.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Koklu Esad, Sarici Serdar Umit, Altun Demet, Erdeve Omer
Аннотация
INTRODUCTION: Nicolau syndrome (NS), also known as livedo-like dermatitis or embolia cutis medicamentosa, is a very rare complication of intramuscular and intraarticular injection of various drugs.
CASE REPORT: We herein report a case of NS developing approximately 2 h after the intramuscular administration of vitamin K1 in an extremely low birth weight premature newborn. To our knowledge, this patient is the youngest case suffering from such a livedoid skin necrosis and the first case of neonatal NS developing due to intramuscular administration of vitamin K1.
CASE REPORT: We herein report a case of NS developing approximately 2 h after the intramuscular administration of vitamin K1 in an extremely low birth weight premature newborn. To our knowledge, this patient is the youngest case suffering from such a livedoid skin necrosis and the first case of neonatal NS developing due to intramuscular administration of vitamin K1.